# SDR R61A201803180358

- Difficulty date: February 23, 2018
- Submitted: March 18, 2018
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000143
- Aircraft time: 27,741 hours, 17,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND PASSENGER CABIN RT HAND I/B SEAT TRACK FR 74-85 HAS CORROSION AT FR 83. REMOVED AND REPLACED SEAT TRACK WITH NEW FR 74-85 P/N 170-86082-005.
